# SDR 02FDEA00496

- Difficulty date: July 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 37,022 hours, 25,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Part number: 24098400
- Condition: Deteriorated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON 30 MIN INTO FLIGHT.  COMPLIED WITH QRH & SECURED RIGHT PACK NR 3 ENG BLEED.  LIGHT STAYED ON IAW QRH, MOVED NR 3 THROTTLE TO IDLE, AND OVERHEAT LIGHT IMMEDIATELY WENT OUT.  QRH INDICATES LEAK IS BETWEEN NR 3 BLEED VALVE AND R/PACK VALVE.  INSP DUCTING AND CHECKED CLAMPS.  RAN ENG PER JRH & OPS CKD.  NO FAULT OCCURRED.  FOUND SLEEVES ON DUCTING TO S/O VALVE DETERIORATED.  REMOVED AND REPLACED SLEEVES ON RT PACK SHUTOFF VALVE PER M/M 21-55-031-4.  RAN NR 3 ENGINE PER JRH TO POWER, NO LEAKS OR FAULTS NOTED.
